# SDR SWAA2021081511922

- Difficulty date: August 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO COMPARTMENT R/H SIDEPLATE SECTION BETWEEN STA-492 TO STA-500A UPPER SURFACE WITH CORROSION AT S-26R; WL 155 / REMOVED AND REPLACED SIDEPLATE AT FWD CARGO COMPARTMENT R/H BETWEEN STA 492-STA500A REF B737-7 SRM 51-40-02-0G-0
